# SDR YENA2021082700546

- Difficulty date: August 24, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N653JB
- Make and model: Airbus A320-232
- Aircraft serial: 03039
- Aircraft time: 56,442 hours, 19,878 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Warning Message
- Condition: False Activation
- Location: Fuel Feed
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT # 2693, JFK-MIA. FUEL AUTO FEED FAULT IN FLIGHT 700 # OF FUEL IN CENTER TANK ; PERFORM TROUBLESHOOTING PER TSM 28-15-00-810-829-A UNABLE TO DUPLICATE FAULT ON GROUND. ALL INDICATIONS AND OPERATION NORMAL. NO ECAM WARNINGS. NO FAILURES REPORTED VIA PFR. NO FAULTS DISPLAYED AT THIS TIME. OK FOR CONT SVC
